# SDR F3LA200100039

- Difficulty date: February 27, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 31,627 hours, 19,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED INTERGRANULAR CORROSION ON INSIDE SKIN OF C2 DOOR CUTOUT, AFT LOWER CORNER.  REMOVED CORROSION ON BEAR STRAP PER SRM 51-10-02.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED DOUBLER AND TRIPLER PER SRM 53-30-3, FIG 46, DETAIL 6.  FABRICATED AND INSTALLED NEW SCUFF PLATE PER EA 53-737-114.
